MathSciNet Relay Station
MathSciNet bibliographic data
MR1812277 41A29 (65D17)
Asaturyan, Souren; Costantini, Paolo; Manni, Carla Local shape-preserving interpolation by space curves. IMA J. Numer. Anal. 21 (2001), no. 1, 301–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement